# SDR EIA2006093

- Difficulty date: July 10, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N471E
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 94,805 hours, 22,539 cycles
- Engine: Pwa JT9D7J
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AV11A1138
- Part serial: KM48413
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE NO BLEED SHIFT, THROTTLE LIMITED.  REMOVED AND REPLACED 3.5 BLEED VALE, PRBC, AND FUEL CONVERTER, OPS CHECK GOOD IAW 75-32-01, 75-32-06 AND 71-00-00 TEST 9.
